On a general class of stochastic partial differential equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)297-302
Journal / PublicationStochastic Hydrology and Hydraulics
Issue number4
Publication statusPublished - Dec 1987
Externally publishedYes


We shall consider in this article a general class of stochastic PDE which in particular covers the Zakai equation of nonlinear filtering and natural formulations of distributed systems involving control variables. We use only fixed point arguments, hence we get uniqueness results. In the case of the Zakai equation, Galerkin approximations have been considered by Pardoux (1979) to derive the existence of the solution © 1987 Springer-Verlag.

Research Area(s)

  • distributed systems, nonlinear filtering, Stochastic PDE, Zakai equation